# SDR SPUY201403310037

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: General aviation
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 68,146 hours, 47,635 cycles
- Engine: Pwa JT8D17
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, UPPER COWLING FITTING LATCH ATTACHMENT CRACKED ONE INCH.
